# SDR AALA20070039

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Damper
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1375/09JAN BDL TO SJU - LANDING GEAR WOULD NOT RETRACTION SYSTEM ONE AND TWO.  CREW CONFIRMED GEAR WAS DOWN AND LOCKED.  LANDED JFK WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR PITCH DAMPER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
